MAUDE Adverse Event Report: INMODE LTD. VASCULAZE; GEX

INMODE LTD. VASCULAZE; GEX
Model Number AG605988A
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Codes Ulcer (2274); Full thickness (Third Degree) Burn (2696); Skin Infection (4544)
Date of Event 08/12/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No technical issues related to the incident were identified upon inspection of the device.The investigation attributed the root cause to user error: the operator treated a patient with contraindication per ifu: venous insufficiency.It seems that initially the burn was caused by firing too many times at the same spot or hitting a large vessel (or a cluster of veins), which absorbed all the energy.It is also possible that the provider fired without full contact.Further, the lesion got ulcerated and infected due to venous insufficiency (ulceration and infection are known complications of venous insufficiency even in cases of small wounds).Per latest update, the patient is healing well.The clinic received a retraining.
 
Event or Problem Description
Full thickness burn with subsequent ulceration and infection on lower leg following treatment with vasculaze.

Brand Name
VASCULAZE
Common Device Name
GEX
Manufacturer (Section D)
INMODE LTD.
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692 06
IS  2069206
Manufacturer (Section G)
INMODE LTD.
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692 06
IS   2069206
Manufacturer Contact
lina korsensky
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692-06
IS   2069206
MDR Report Key20289411
Report Number3010511300-2024-00640
Device Sequence Number15475320
Product Code GEX
UDI-Device Identifier07290016633290
UDI-Public07290016633290
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K221571
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Remedial Action Inspection,Other,Patient Monitoring,Notification
Type of Report Initial
Report Date (Section B) 09/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAG605988A
Device Catalogue NumberAG605988A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/16/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2024
Initial Report FDA Received Date09/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/17/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age40 YR
Patient SexFemale
Patient RaceWhite